# SDR UIEA2021091502027

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 103,846 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF PASSING 6000FT THE R AFT FUEL PUMP EICAS DISPLAYED WITH ASSOCIATED PRESS SW LIGHT.R/R R/H AFT FUEL PRESS SW IAW AMM 28-42-01 NO HELP. TRANSFERRED TO DMI 153571 MEL 28-22-01 CAT C DUE DATE 25 SEP21 P/N OFF ASP4560  S/N OFF 1715   /  20SEP21 - LP 1207811 - ITEM 6- CVG: REMOVED AND REPLACED RH AFT FUEL BOOST PUMP IAW AMM 28-22-03. OPS CHECK GOOD, LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI# 153571, PLACARDS REMOVED. )
